# SDR 97UAL900902

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Engine: Iae V2527A5
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Probe
- Part number: 5062010
- Condition: Blocked
- Location: Fwd Fuselage
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INDICATED AIRSPEED FLUCTUATED +/- 100 KNOTS DURING DESCENT BETWEEN FL240AND FL230.  AUTOPILOT DISENGAGED AND AIRCRAFT REVERTED TO ALTERNATE LAW.  PITOT PROBE PARTIAL BLOCKAGE.  BOTH PITOT PROBES REPLACED AND AIR DATA SYSTEM CHECKED.  AIRBUS TECHNICAL FOLLOW-UP (TFU) 34.10.00.001 INDICATES THE POTENTIAL FOR ENVIRONMENTAL CONDITIONS THAT MAY EXCEED THE CERTIFICATION BASIS OF PITOT PROBE (P/N 50620-10).  REDESIGNED PROBES (P/N C16195AA) HAVE REPLACED THE OLD INVENTORY AND ARE BEING INSTALLED ON AIRBUS AIRCRAFT ON AN ATTRITION BASIS.
